# SDR AALA201706019015

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 73,166 hours, 25,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 17 IS LOOSE.  SECURED THE LIGHT IAW AMM 33-51-15.  OPERATIONAL CHECKED GOOD.
